# SDR SWAA2016111809858

- Difficulty date: October 11, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 36,303 hours, 23,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5558
- Condition: Corroded
- Location: Bs 706-716
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM CORRODED AT BS 706 TO 716.  REPAIRED CREASE BEAM IAW EA.
